A. BOUTOULOUT, and A. KAMAL, and S. O. BEINANE, (2013) Regional Gradient Controllability of semi-linear Parabolic Systems. Int. Review of Automatic Control REACO, Vol 6, N 5, pp: 641-653, 2013.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/760

Actions (login required)

View Item View Item